# SDR EY2R9601231

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 83867
- Condition: Corroded
- Location: Propeller Assy
- Part time: 24,237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMPS, SN'S EF2929, EF8442, AND EF9704, FOUND CORRODED.
